# SDR HALA2017071400197

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 4,845 hours, 779 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO THE HYDRAULIC YELLOW ENGINE NR 2 PUMP LOW PRESSURE.  REPLACED YELLOW HP MANIFOLD FITTING PACKING.
